# SDR 97UAL900456

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7446U
- Make and model: Boeing 727222
- Aircraft serial: 21900
- Engine: Pwa JT8D15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 6526738
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING NR 2 ANTI-ICING PROBLEM, FOUND BROKEN DUCT FOR RIGHT HAND INLET ANTI-ICE.  *S/D*  THE DUCT HAD BEEN RUBBING SEVERELY ON THE 6TH STAGE SADDLE DUCT.  INSTALLED FIRE LOOP CLIP, INSPECTED SADDLE DUCT AND HIGH PRESSURE DUCT, FOUND THEM IN NORMAL CONDITION.  REPLACED RIGHT ANTI-ICE DUCT, OPERATIONS CHECK NORMAL.
